RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2005, Volume 41, Number 3  


Ordinary Differential Equations
On the Construction of Lyapunov Functions for Nonlinear Systems
A. Yu. Aleksandrov
291
On the Inverse Problem for a Quadratic Pencil of Sturm–Liouville Operators with Periodic Potential
B. A. Babajanov, A. B. Khasanov, A. B. Yakhshimuratov
298
Quasilinear Instantaneous Processes Described by Ordinary Differential Equations
T. Gichev, R. Angelova
306
Optimal Control of Almost Periodic Motions Under Constraints: I
A. G. Ivanov
312
A Generalized Ward Problem for Abstract Differential Equations
I. V. Tikhonov
325

Partial Differential Equations
Well-Posed Solvability of Nonlocal Boundary Value Problems for Systems of Hyperbolic Equations
A. T. Asanova, D. S. Dzhumabaev
337
Approximately Invariant Solutions of Differential Equations with a Small Parameter
Yu. Yu. Bagderina, R. K. Gazizov
347
On an Application of the Method of Differential Inequalities to Equations of Parabolic Type Whose Right-Hand Side Grows Faster Than Quadratically with Respect to the Space Gradient
E. E. Bukzhalev
356
Determination of the Right-Hand Side in a Quasilinear Parabolic Equation with a Terminal Observation
N. L. Gol'dman
366
A Diffraction Problem in a Waveguide
A. L. Delitsyn
375
On Some Nonself-Adjoint Mixed Problems in Heat Theory
M. Ismati (M. Ismatov)
382
The Bitsadze–Samarskii Problem for Douglis Analytic Functions
A. P. Soldatov
396

Short Communications
A Special Case of the Successive Approximation Method for Autonomous Differential Equations with a Small Parameter
A. M. Dulliev
408
On Spectral Expansions of Functions of the Nikol'skii Class
Sh. G. Kasimov
411
On the Solution of a Modified Boundary Value Problem of Riquier Type for Meta-Analytic Functions in the Disk
K. M. Rasulov, V. V. Senchilov
415
Solution of Ordinary Differential Equations by the Method of Matrix Transformations
V. I. Sardyko
419
A Method for Solving Partial Differential Equations with Homogeneous Boundary or Initial Conditions
V. D. Repnikov
423
On the Numerical Computation of Limit Cycles of Second-Order Differential Equations with Delay
L. Z. Fishman
426
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019